# SDR DALA2022071804962

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,426 hours, 30,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 R1 DOOR GIRT BAR FELL OUT, UNABLE TO RE ENGAGE. CORRECTIVE ACTION: SLIDE & DOOR ASSIST BOTTLE PINNED. CLEANED OUT DEBRIS AND LUBRICATED FLOOR FITTINGS. PERFORMED SYSTEM TEST. REF B757 52-11-25. OPS CHECK GOOD. PERFORMED R1 SLIDE COVER. SLIDE AND DOOR ASSIST BOTTLE PINS REMOVED. REF. B757 25-66-01 (8994130)
